# SDR R61A2020081700596

- Difficulty date: August 17, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 26,840 hours, 18,927 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1009
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 20,576 hours, 14,066 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE PARTIALLY DEPLOYED ON L1 DOOR. R & R L1 DOOR SLIDE IAW AMM 25-65-01.
